| Catalog Number |
3992208 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Neurological Deficit/Dysfunction (1982)
| Date of Event |
11/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre-operative diagnosis: spondylolisthesis procedure: posterior lumbar interbody fusion level implanted: l4/5 it was reported that the patient underwent procedure where in two screws were inserted at l4 and two screws were inserted at l5 through plif procedure.Post-op, cage backed out.Revision surgery was performed and cage was removed and decompression was performed.No fragment remains in the patient.Due to cage backing out the cage compressed the nerve and neurological symptoms was reported as result of this event.